首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Selfish Node Handling in The Context of Replica Allocation in MANET��s
  • 作者:K.Navatha ; N.Sravanthi ; L.Sunitha
  • 期刊名称:International Journal of Computer Science and Network Security
  • 印刷版ISSN:1738-7906
  • 出版年度:2015
  • 卷号:15
  • 期号:6
  • 页码:66-69
  • 出版社:International Journal of Computer Science and Network Security
  • 摘要:In a Mobile Adhoc Network (MANET), the mobility and resource constraints of mobile nodes may lead to network partitioning and performance degradation. All mobile nodes should participate fully by sharing memory space to increase data accessibility. But, some of the nodes can act as selfish nodes, only for partial participation or fully selfish with other nodes. Such selfish nodes are handled in replica allocation.
  • 关键词:Selfish node; SCF-Tree; mobile adhoc network
Loading...
联系我们|关于我们|网站声明
国家哲学社会科学文献中心版权所有